# SDR CALA9801244

- Difficulty date: July 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N98876
- Make and model: Doug DC-9-82
- Aircraft serial: 49444
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamps
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE NOSE GEAR GREEN LIGHT DID NOT ILLUMINATE WHEN GEAR WAS EXTENDED ON APPROAC.  ALL OTHER INDICATIONS APPEARED NORMAL AND GEAR WAS MECHANICALLY CONFIRMED DOWN AND LOCKED.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED ALL FOUR NOSE GEAR INDICATION LAMPS.  A GEAR RETRACTION WAS PERFORMED IAW MM 32-60-00, PAGE 201 WITH OPERATION AND INDICATIONS CHECKING GOOD.
